Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
158 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes neck pain after administering Botox injection?

I had Botox injections in my right foot yesterday as a treatment for dystonia. Now tonight I’m having pain in my neck and the area directly behind and under my collarbones in the back. I’m at the point where I can almost not move my head side to side or up at all. Should I be concerned, or is this a normal side effect?
Thu, 28 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

The side effect appears to be unrelated to the botox injection. Get the neck examined to look for other causes.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes neck pain after administering Botox injection?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. The side effect appears to be unrelated to the botox injection. Get the neck examined to look for other causes. Hope I have answered your query. Let me know if I can assist you further.